# SDR IPXA2017012213060

- Difficulty date: January 22, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 34,032 hours, 5,302 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144658821
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL DAMAGED.  FABRICATED A NEW FLOOR PANEL IAW EO B747-5320-42648-A.
